# SDR SCNA97012

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: EMBS1392
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND MID CABIN OVERHEAD EMERGENCY LIGHTS INOP OVER BOTH AISLES.  REMOVED AND REPLACED MID CABIN EMERGENCY LIGHT BATTERY PACK AND OPS CHECKED IN ACCORDANCE WITH MM 33-51-01 PAGE 201.
